# SDR UPS07M50704

- Difficulty date: August 16, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - C-ZONE STA 1941 - 1951 INTERCOSTAL FOUND CRACK AT L2 RIGHT AS MARKED.  CABIN C-ZONE STA 1941-1951 INTERCOSTAL FOUND CRACK AT L2 RIGHT REMOVED NEW INTERCOSTAL FABRICATED, HEAT TREATED & HARDNESS VALUES HRB 8 6.2 PER DPS 1.05-3.  NEW INTERCOSTAL FASTENER HOLES PICKED UP.  NEW INTERCOSTAL ALODINE CARRIED OUT, PAINTED & INSTALLED.
